# SDR SRAA971204

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOADING CARGO, UPON CLOSING CARGO DOOR, FOUND CARGO RAMP LOCKS WOULD NOT ENGAGE, CARGO RAMP LOCK ACTUATOR SUPPORT FITTING FRACTURED.  REPLACED FITTING AND CHECKED UPLOCK RIGGING, SYSTEM OPS CHECKED GOOD PER MM CH 52-30.
